# SDR AALA981688

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 2h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLT 1322 - DURING WALK AROUND EMERGENCY EXIT ESCAPE LIGHT AT SEAT 2H INOPERATIVE.  PLACARDED PER MEL AND ENTERED ON MIC SHEET.  DFW REPAIRED WIRES ON EMERGENCY EXIT ESCAPE LIGHT AT SEAT 2H.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
